Announcement

Collapse
No announcement yet.

BEXTRA CAUTION

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • BEXTRA CAUTION

    HI I am sure you have seen my post on Cornea Ulcer, I have lerned that there is a major chance that Bextra has caused this, the other name for cornea ulcer is keratitis.... and it is not listed as a side affect in the web, but it is on the pharmacy level as I called the pharmacy this morning, along with my dr office and the opthalmologist,to be sure that my cornea ulcer was not infectious and it is not. The chances of getiing keratitis (cornea ulcer) is .1 to .9% accourding to the fda per the pharmacy. I have every intentions of reporting this to the fda and I want you all to be aware of my horrible experience..... it took my mom calling me and asking 50 questions and telling me that I have been complaining about my eyes feeling sandy at times for 2 months, and I thought all night and realized after grabbing my bottle of bextra and looking at the fill date my problems started when I started the bextra, and gonig back further I had tried the Bextra in the winter and I itched and had dry eyes and quit taking it, my question to my self is my body told me no once why did I take it again!
    sorry so long, and didn't know where to post this but this looked like a good place, please read your labels and inserts with you rx's
    love you all
    Cindy aka brat
    'The will of God will never take you where the Grace of God will not protect you.'

  • #2
    The things we do AFTER we take a new drug are amazing...they are things we could be learning BEFORE we take it banghead banghead Do ya think we will ever learn or will we be toilet toilet for ever wink
    teri
    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
    Courage does not always roar. Sometimes, it is the quiet voice at the end of the day saying, "I will try again tomorrow".

    Comment

    Working...
    X